ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Tomoaki Otsuki (Keio Univ.)
Vice Chair Naohiko Iai (NHK), Akira Hotta (TV Asahi)
Secretary Mikihiro Ouchi (Panasonic), Manabu Omiya (Hokkaido Univ.), Takayuki Tanaka (Saga Univ.), Yasushi Kasuga (TV Asahi)
Secretary Tanaka Shoji (NHK), Madoka Nakamura (NHK), Hidenori Ishida (TV TOKYO), Masayoshi Fukumoto (NEC)

IEEE Antennas and Propagation Society Fukuoka Chapter (IEEE-AP-S-FUKUOKA) [schedule] [select]

ITE Kyushu Chapter (KYUSHU) [schedule] [select]

Conference Date Thu, Jan 19, 2017 13:00 - 17:20
Fri, Jan 20, 2017 09:30 - 15:20
Topics Students and Young Researcher Session, etc. 
Conference Place Dannoharu Campus, Oita University 
Address 700 Dannoharu, Oita-shi, 870-1192 Japan
Transportation Guide http://www.oita-u.ac.jp/category/access.html
Contact
Person
Prof. Takato KUDOU
+81-97-554-7851

Thu, Jan 19 PM 
13:00 - 14:20
(1) 13:00-13:20 Addition and improvement of the function of a two-dimensional electromagnetic wave simulator based on the CIP method Yuki Kimoto, Takato Kudou (Oita Univ.)
(2) 13:20-13:40 The Relationship between Prediction Accuracy of Indoor Radio Wave Propagation and Numerical Models of the Office Environment Yuko Suzuki, Manabu Omiya (Hokkaido Univ.)
(3) 13:40-14:00 Breast Cancer Detection System using Printed Inverted-F Antennas Matsumi Wada, Takafumi Fujimoto, Takashi Takenaka (Nagasaki Univ.)
(4) 14:00-14:20 Fundamental Study on Thin Type High Gain TV Reception Antenna Mitsuo Taguchi, Ryo Yamaguchi (Nagasaki Univ.)
  14:20-14:30 Break ( 10 min. )
Thu, Jan 19 PM 
14:30 - 15:50
(5) 14:30-14:50 Performance Variation Due to Feed Phase Error of a Beam Steering Antenna With Input Amplitude Control Yuki Tanaka, Eisuke Nishiyama, Takayuki Tanaka, Ichihiko Toyoda (Saga Univ.)
(6) 14:50-15:10 Wireless Power Transmission System composed of Coplanar Waveguide Installed Unbalanced fed Inverted L antennas Mitsuo Taguchi, Shintaro Uto (Nagasaki Univ.)
(7) 15:10-15:30 Coplanar Waveguide Installed Unbalanced Fed Planar Dipole Antenna Mitsuo Taguchi, Keiya Kawashima, Koya Takata (Nagasaki Univ.)
(8) 15:30-15:50 Stability analysis of Negative Impedance Converter and improving the bandwidth of electrically small antennas Keisuke Eguchi, Takeshi Fukusako (Kumamoto Univ.)
  15:50-16:00 Break ( 10 min. )
Thu, Jan 19 PM 
16:00 - 17:20
(9) 16:00-16:20 Nonlinear Characteristics of a DBM Integrated Circularly Polarized Microstrip Antenna Takahiro Ino, Eisuke Nishiyama, Ichihiko Toyoda (Saga Univ.)
(10) 16:20-16:40 Measurement of redio wave of one-segment broadcasting in Inddor Environment Takumi Hironaka, Tsuyoshi Matsuoka, Masato Ogata (Kyushu Sangyo Univ)
(11) 16:40-17:00 Rectenna for Receiving TV broadcast Wave Mitsuo Taguchi, Kazuki Egashira (Nagasaki Univ.)
(12) 17:00-17:20 Animation of Electromagnetic Wave Radiation from Microstrip Antenna Mitsuo Taguchi, Yuta Shimoi, Takafumi Fujimoto (Nagasaki Univ.)
Fri, Jan 20 AM 
09:30 - 10:50
(13) 09:30-09:50 Circularly polarized small microstrip antenna for wireless sensor network Takuma Tsuruoka, Takafumi Fujimoto, Yoichi Ishizuka, Tomoyuki Fujishima, Satoshi Sugimoto (Nagasaki Univ)
(14) 09:50-10:10 Broadband printed monopole antenna with a reflector Daiki Hisatomi, Takafumi Fujimoto (Nagasaki Univ.)
(15) 10:10-10:30 A Low-profile Surface Wave Antenna with Bi-directional Beam Pattern Using Loop Element Nobuhiro Imaizumi, Takeshi Fukusako (Kumamoto univ.)
(16) 10:30-10:50 Experimental Evaluation of a Polarization Switchable Ring Slot Active Antenna Integrating Gunn Oscillators Yoshiaki Furukawa, Eisuke Nishiyama, Ichihiko Toyoda (Saga Univ.)
  10:50-11:00 Break ( 10 min. )
Fri, Jan 20  
11:00 - 12:00
(17) 11:00-11:20 Performance Improvement of a Gunn Oscillator Integrated Active Array Antenna by Increacing Antenna Elemants Hiroki Ushiroda, Eisuke Nishiyama, Ichihiko Toyoda (Saga Univ.)
(18) 11:20-11:40 Broadband Circularly Polarized Reflectarray Antenna Using Metasurface Polarizer Koichi Furuya, Takeshi Fukusako (Kumamoto Univ.)
(19) 11:40-12:00 A printed inverted-F antenna for circular polarization Natsuki Onoue, Takafumi Fujimoto (Nagasaki Univ.)
  12:00-13:00 Lunch Break ( 60 min. )
Fri, Jan 20 PM 
13:00 - 13:50
(20) 13:00-13:50 [Special Talk]
Video Record, Storing, Distribution and Edit System for Surgical Operation
Eisuke Hanada (Saga Univ.)
  13:50-14:00 Break ( 10 min. )
Fri, Jan 20  
14:00 - 15:20
(21) 14:00-14:25 Aeronautical Surveillance System by Digital Terrestrial Television Broadcasting Junichi Honda, Takuya Otsuyama (ENRI)
(22) 14:25-14:50 Develop of TV Asahi Signal Distibution,Routing and Remote control Center Tomokazu Ishihara, Shizuka Karasawa, Yasuhito Morita, Satoshi Watanabe, Yusuke Fujii, Manabu Hagio (TV Asahi)
  14:50-15:00 Break ( 10 min. )
  15:00-15:20 ( 20 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Young Researcher's TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-AP-S-FUKUOKA IEEE Antennas and Propagation Society Fukuoka Chapter (IEEE-AP-S-FUKUOKA)   [Latest Schedule]
Contact Address  
KYUSHU ITE Kyushu Chapter (KYUSHU)   [Latest Schedule]
Contact Address  


Last modified: 2017-01-09 09:51:05


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to IEEE-AP-S-FUKUOKA Schedule Page]   /   [Return to KYUSHU Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan